# SDR SWAA2024022244597

- Difficulty date: January 24, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-312 S8r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED ON CUTOUT OF FWD SERVICE DOOR LOCATED BTW BS294.5 TO BS312 AND STR8R 2024-68197 CRACK ON STUD FRAME LOCATED ON CUTOUT OF FWD SERVICE DOOR LOCATED BTW BS294.5 TO BS312 AND STR8R PASSENGER CABIN<[01] REPLACED STUB FRAME LOCATED ON CUTOUT OF FWD SERVICE DOOR BTW BS294.5 TO BS312 IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET: 9; 10 REV: D SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STUB FRAME LOCATED ON CUTOUT OF FWD SERVICE DOOR BTW BS294.5 TO BS312 IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET: 9; 10 REV: D SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
